# SDR IPXA0M63592

- Difficulty date: October 13, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 48,995 hours, 7,844 cycles
- Engine: Pwa PW4460
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67682
- Part serial: WAE179
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT OTBD FLAP OTBD VANE HAS DAMAGE AT OTBD END.  REPAIRED VANE IAW STA-SA EA 011-5750-01-A2757 I/R AND EO MD11-5750-40466-A.
